... for 2 days had to go to ER. Hi liver enzymes. Dr says no more lipitor. Anyone else with these side effects?
Here is what I found, hope this helps.:
Diarrhea; joint pain; mild sore throat; nausea; runny or stuffy nose; stomach upset.
Seek medical attention right away if any of these SEVERE side effects occur when using Lipitor:
Severe allergic reactions (rash; hives; itching; difficulty breathing or swallowing; tightness in the chest; swelling of the mouth, face, lips, throat, or tongue); change in the amount of urine produced; dark urine; muscle pain, tenderness, or weakness (with or without fever or fatigue); painful, difficult, or frequent urination; pale stools; persistent loss of appetite; persistent pain, soreness, redness, or swelling of a tendon or joint; red, swollen, blistered, or peeling skin; severe or persistent nausea, vomiting, or stomach pain; unusual tiredness; yellowing of the eyes or skin.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 1 answer
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 • 2 answers
Posted 6 Sep 2013 • 1 answer
Posted 12 Jul 2014 • 4 answers
Posted 12 Oct 2016 • 1 answer